Alert archive / Colorado / Flash Flood Warnings in 2011
Flash Flood Warning 23, NWS Grand Junction, CO
NWS Grand Junction, CO issued this flash flood warning at Jul 18, 2011, 6:03 PM MDT for Eagle County, Garfield County, Pitkin County, Colorado. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 18, 2011, 6:03 PM MDT (00:03 UTC)
- Expired
- Jul 18, 2011, 8:51 PM MDT
- In force
- 3 hr
- Issued by
- NWS Grand Junction, CO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Eagle County, CO, Garfield County, CO, Pitkin County, CO
The radar
The Grand Junction radar (KGJX), 115 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 18, 6:54 PM MDT | HEAVY RAIN 1.48 | 4 W Basalt, CO | 1 HOUR TOTAL AT RAWS SITE THE CROWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 0.1 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 2727 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
161 WGUS55 KGJT 190003 FFWGJT COC037-045-097-190300- /O.NEW.KGJT.FF.W.0023.110719T0003Z-110719T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE GRAND JUNCTION CO 603 PM MDT MON JUL 18 2011 THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN PITKIN COUNTY IN CENTRAL COLORADO... SOUTHEASTERN GARFIELD COUNTY IN WEST CENTRAL COLORADO... SOUTHWESTERN EAGLE COUNTY IN CENTRAL COLORADO... * UNTIL 900 PM MDT * AT 601 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED ONE TO TWO INCHES AROUND ASPEN...SNOWMASS VILLAGE...AND THE MAROON BELLS SNOWMASS WILDERNESS AREA. THE ASPEN AIRPORT HAS MEASURED EIGHT TENTHS OF AN INCH OF RAIN SINCE 530 PM. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... GLENWOOD SPRINGS...ASPEN...BASALT...CARBONDALE...EAGLE...GYPSUM AND SNOWMASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. && LAT...LON 3917 10665 3919 10736 3967 10739 3968 10666 $$ PF
3 follow-up statements
998 WGUS75 KGJT 190107 FFSGJT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 707 PM MDT MON JUL 18 2011 COC037-045-097-190300- /O.CON.KGJT.FF.W.0023.000000T0000Z-110719T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EAGLE CO-GARFIELD CO-PITKIN CO- 707 PM MDT MON JUL 18 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN PITKIN... SOUTHEASTERN GARFIELD AND SOUTHWESTERN EAGLE COUNTIES UNTIL 900 PM MDT... AT 703 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY RAIN SHOWERS...ESPECIALLY BETWEEN CARBONDALE AND BASALT. MEASURED RAINFALL AT THE ASPEN AIRPORT HAS EXCEEDED ONE INCH AND A REMOTE SENSOR RECEIVED ONE AND A HALF INCHES OF RAIN. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... GLENWOOD SPRINGS...ASPEN...BASALT...CARBONDALE...EAGLE...GYPSUM AND SNOWMASS. THE PUBLIC HAS REPORTED THAT MUDSLIDES HAS CLOSED 100 ROAD BETWEEN CARBONDALE AND HIGHWAY 82. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE ALSO SUBJECT TO FLOODING. && LAT...LON 3917 10665 3919 10736 3967 10739 3968 10666 $$ PF
661 WGUS75 KGJT 190221 FFSGJT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 821 PM MDT MON JUL 18 2011 COC037-045-097-190300- /O.CON.KGJT.FF.W.0023.000000T0000Z-110719T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EAGLE CO-GARFIELD CO-PITKIN CO- 821 PM MDT MON JUL 18 2011 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHERN PITKIN... SOUTHEASTERN GARFIELD AND SOUTHWESTERN EAGLE COUNTIES UNTIL 900 PM MDT... AT 820 PM MDT...A FEW LIGHT SHOWERS STILL PERSIST IN THE WARNED AREA. GIVEN THE HEAVY RAIN EARLY THIS EVENING...MANY SMALL STREAMS AND CREEKS ARE LIKELY TO EXPERIENCE STRONG FLOW. THE FLASH FLOOD WARNING WILL CONTINUE UNTIL 900 PM. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...GLENWOOD SPRINGS...ASPEN...BASALT...CARBONDALE...EAGLE...GYPSUM AND SNOWMASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE ALSO SUBJECT TO FLOODING. && LAT...LON 3917 10665 3919 10736 3967 10739 3968 10666 $$ PF
850 WGUS75 KGJT 190251 FFSGJT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 851 PM MDT MON JUL 18 2011 COC037-045-097-190305- /O.CAN.KGJT.FF.W.0023.000000T0000Z-110719T0300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EAGLE CO-GARFIELD CO-PITKIN CO- 851 PM MDT MON JUL 18 2011 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN PITKIN... SOUTHEASTERN GARFIELD AND SOUTHWESTERN EAGLE COUNTIES IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. 100 ROAD THAT HAD BEEN CLOSED HAS NOW BEEN REOPENED. LAT...LON 3917 10665 3919 10736 3967 10739 3968 10666 $$ MC
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 3:08 PM MDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jul 18, 3:08 PM MDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND JUNCTION CO 308 PM MDT MON JUL 18 2011 .SHORT TERM...TONIGHT THROUGH THURSDAY... ATMOSPHERE REMAINS QUITE MOIST WITH GOOD INSTABILITY UNDER AFTERNOON HEATING. STORM MOTION IS SLOWER THAN FORECASTED THIS MORNING...TO THE N-NE AT AROUND 10-15 MPH. THIS RAISES FLASH FLOOD CONCERNS. ONE AREA OF CONCERN IS THE SW SIDE OF THE UNCOMPAHGRE PLATEAU WHERE THUNDERSTORMS HAVE FORMED AND REFORMED SINCE LATE MORNING. THESE HEAVIER SHOWERS ARE FLOWING INTO THE SAN MIGUEL RIVER. STORMS ACROSS THE NORTHERN CWA ARE MOVING FASTER AND THUS HAVE LESS CHANCE OF RUNOFF PROBLEMS. AS WE SAW IN NUCLA YESTERDAY...LOCALIZED STRONG OUTFLOW WINDS UP TO 60 MPH ARE POSSIBLE. THESE WILL BE SHORT- LIVED AND VERY LOCALIZED AND THEREFORE VERY HARD TO CAPTURE WITH RADAR. WITH WBZ AT 15.6KFT...PEA-SIZE HAIL WILL BE POSSIBLE IN THE HIGHEST ELEVATIONS...BUT DON'T EXPECT THIS TO BIAS THE RADAR PRECIPITATION AMOUNTS TOO MUCH. MOST STORMS WILL END BY MIDNIGHT BUT A FEW STORMS COULD GO INTO THE EARLY MORNING HOURS...ESPECIALLY SOUTH WHERE THE MOISTURE IS DEEPEST. TUESDAY...A DISTURBANCE THAT IS CURRENTLY IN SOUTHERN AZ-NM WILL WORK INTO THE FOUR-CORNERS AREA IN THE MORNING. THIS WILL PROVIDE UPPER LEVEL SUPPORT FOR WIDESPREAD SHOWERS AND STORMS. THE LATEST MODELS PRODUCES A LARGE AREA OF UPPER LEVEL DIVERGENCE FROM CORTEZ NORTH TO ABOUT RANGELY DURING THE AFTERNOON AND EARLY EVENING. TUESDAY NIGHT...UNUSUALLY STRONG WEST COAST TROUGH PASSES TO OUR NORTH. THIS WILL USHER IN A DRIER AIRMASS ACROSS THE NORTHERN FORECAST AREA. WEDNESDAY-THURSDAY...WEST COAST TROUGH REMAINS ACTIVE AND PRODUCES A DRIER SW FLOW OVER OUR NORTHERN CWA. DEEPER MOISTURE REMAINS IN PLACE ACROSS THE S AND SE PORTIONS OF THE FORECAST AREA. DIURNAL TEMPERATURE SPREAD WILL INCREASE ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE FORECAST AREA. .LONG TERM...THURSDAY NIGHT THROUGH MONDAY... WESTERN TROF/EASTERN RIDGE WILL BE THE UPPER AIR PATTERN BY LATE IN THE WEEK WITH THE NORTHWEST CONUS COOLER THAN NORMAL AND THE SOUTHEAST STATES UNDER EXTREME HEAT THAT WILL BE SHIFTING OUT OF THE PLAINS. THIS WILL LEAVE A STRONGER SOUTHWEST FLOW OVER THE GREAT BASIN AND DRIER CONDITIONS ARE EXPECTED AS THE MOISTURE PLUME IS SHIFTED MOSTLY EAST OF THE ROCKIES AND THINNED OUT BY THE WEEKEND. PRECIPITABLE WATER VALUES ALMOST DROP IN HALF FOR FRIDAY...WHICH HAS BEEN A CONSTANT TREND IN MODELS THE PAST FEW RUNS...LINGERING SOMEWHAT ACROSS THE SOUTHERN CWA AND THE CURRENT TREND OF SCATTERED CONVECTION IN THE SAN JUANS AND ISOLATED DIVIDE THUNDERSTORMS LOOKS ON TRACK. WITH DRIER AIRMASS MOVING IN FROM THE CENTRAL GREAT BASIN TEMPERATURES SHOULD RESPOND BY WARMING TO OR SLIGHTLY ABOVE NORMAL. OVER THE WEEKEND THE LAST BIT OF ENERGY IN THE TROF OVER THE PACIFIC NORTHWEST LIFT/S NORTHEAST INTO CENTRAL CANADA AND ALLOWS THE SUB-TROPICAL RIDGE TO WEDGE IT/S WAY BACK TO THE WEST COAST...CENTERING NEAR THE 4 CORNERS REGION BY EARLY MONDAY. THE HOT NATURE OF THIS RIDGE SHOULD KEEP TEMPERATURES AT ABOVE NORMAL LEVELS INTO EARLY NEXT WEEK. AS FOR MOISTURE THIS RIDGE SHOULD AGAIN ABSORB MONSOONAL MOISTURE AND CONTINUE TO RECYCLE IT FOR AN INCREASE IN AFTERNOON CONVECTION...BUT THERE DOES NOT SEEM TO BE A CLEAR SIGNAL WHEN THIS WILL HAPPEN LOOKING AT PRECIPITABLE WATER AND MOISTURE FIELDS FROM LONGER RANGE MODELS. FOR NOW WILL CONTINUE THE TREND OF DIURNAL THUNDERSTORMS ALONG THE DIVIDE...BUT MORE FAVORED IN THE SOUTHERN MOUNTAINS...CLOSER TO THE MOISTURE PLUME. && .AVIATION... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. MVFR CONDITIONS CAN BE EXPECTED NEAR THESE STORMS WITH ISOLATED IFR CONDITIONS POSSIBLE WITH THE STRONGER CELLS. SHOWERS AND THUNDERSTORMS WILL DECREASE IN BOTH STRENGTH AND COVERAGE AFTER MIDNIGHT WITH ONLY LOCALIZED MVFR CONDITIONS POSSIBLE. ANOTHER ROUND OF SHOWERS AND STORMS WILL BEGIN LATE TUESDAY MORNING BECOMING WIDESPREAD IN THE AFTERNOON. && .GJT WATCHES/WARNINGS/ADVISORIES... CO...NONE. UT...NONE. && SHORT TERM......JOE LONG TERM.......DP AVIATION........TGJT
Hazardous weather outlook, Jul 18, 6:02 AM MDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 602 AM MDT MON JUL 18 2011 COZ001>014-017>023-UTZ022>025-027>029-191202- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 602 AM MDT MON JUL 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT... MONSOONAL MOISTURE WILL CONTINUE ACROSS THE FORECAST AREA TODAY. EXPECT SHOWER AND THUNDERSTORM ACTIVITY TO INCREASE DURING THE DAY AND CONTINUE INTO THE EVENING. LOCALLY HEAVY RAIN IS POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A MONSOONAL SURGE WILL CONTINUE TO BRING INCREASED MOISTURE ACROSS THE AREA THROUGH THE MIDDLE OF THE WEEK FOR SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING. LOCALLY HEAVY RAIN IS POSSIBLE WITH SOME OF THESE STORMS. A DRIER SOUTHWEST FLOW WILL DEVELOP BY THURSDAY FOR A DOWNTURN IN CONVECTIVE ACTIVITY THROUGH THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 18, 5:42 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
542 PM MDT MON JUL 18 2011
COZ004-005-190030-
ELKHEAD AND PARK MOUNTAINS CO-UPPER YAMPA RIVER BASIN CO-
542 PM MDT MON JUL 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROUTT COUNTY UNTIL 630
PM MDT...
AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES EAST OF OAK CREEK...OR 43 MILES SOUTHEAST
OF CRAIG...MOVING NORTH AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
OAK CREEK AROUND 550 PM MDT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4011 10666 4010 10701 4047 10707 4048 10665
4046 10664 4035 10665 4034 10663
PFThe office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 6:27 PM MDT | Areal Flood Advisory | GJT | Dolores, Hinsdale, Ouray, San Juan, San Miguel | 3 hr |
| Jul 18, 7:20 PM MDT | Areal Flood Advisory | GJT | Eagle, Garfield, Rio Blanco, Routt | 3 hr |
| Jul 18, 8:30 PM MDT | Severe Thunderstorm Warning | GJT | Montezuma | 45 min |
| Jul 18, 8:34 PM MDT | Tornado Warning | GJT | Montezuma | 11 min |
| Jul 18, 8:43 PM MDT | Tornado Warning | GJT | Montezuma | 17 min |
| Jul 18, 9:12 PM MDT | Severe Thunderstorm Warning | GJT | Moffat, Rio Blanco | 48 min |
| Jul 18, 9:58 PM MDT | Severe Thunderstorm Warning | GJT | Moffat, Rio Blanco | 47 min |
| Jul 18, 10:46 PM MDT | Special Weather Statement | GJT | Moffat | 44 min |
| Jul 19, 2:24 PM MDT | Areal Flood Advisory | GJT | Garfield, Mesa, Pitkin | 2 hr |
| Jul 19, 3:02 PM MDT | Areal Flood Advisory | GJT | Montrose, Ouray, San Miguel | 3 hr |
| Jul 19, 3:13 PM MDT | Special Weather Statement | GJT | Rio Blanco | 47 min |
| Jul 19, 3:20 PM MDT | Areal Flood Advisory | GJT | Delta, Montrose, Ouray | 3 hr |
| Jul 19, 3:38 PM MDT | Areal Flood Advisory | GJT | Mesa, Montrose | 3 hr |
| Jul 19, 4:45 PM MDT | Flash Flood Warning | GJT | Dolores, Ouray, San Juan, San Miguel | 3 hr |
| Jul 19, 4:48 PM MDT | Areal Flood Advisory | GJT | Delta, Eagle, Garfield, Gunnison, Mesa, Moffat and 3 more | 4 hr |
| Jul 19, 4:51 PM MDT | Severe Thunderstorm Warning | GJT | Moffat, Rio Blanco | 35 min |
| Jul 19, 5:03 PM MDT | Severe Thunderstorm Warning | GJT | Moffat, Routt | 42 min |
| Jul 19, 5:44 PM MDT | Severe Thunderstorm Warning | GJT | Moffat, Routt | 46 min |
Nearby
Flash Flood Warnings in Colorado, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.